Correlation between atopy and hypersensitivity reactions during therapy with three different TNF-cL blocking agents in rheumatoid arthritis

M. Benucci, M. Manfredi, G. Saviola, P. Baiardi, P. Campi

Research output: Contribution to journalArticlepeer-review

Abstract

The use of TNF-a antagonists (infliximab, etanercept, adalimumab) has changed the course of many rheumatic diseases including rheumatoid arthritis (RA). Since their approval, some questions regarding their safety have been raised. Both acute and delayed reactions have been described. Methods. The aim of our work was to detect if there is a different incidence of hypersensitivity reactions infusion reactions to infliximab or injection site reactions with etanercept or adalimumab in atopic patients versus nonatopic patients. In 90 patients (82 females, 8 males) with rheumatoid arthritis we evaluated, during the first year of therapy with three different TNF-α blocking agents, total serum IgE (normal value

Original languageEnglish
Pages (from-to)333-336
Number of pages4
JournalClinical and Experimental Rheumatology
Volume27
Issue number2
Publication statusPublished - Mar 2009

Keywords

  • Anti-TNF alpha
  • Atopy
  • Hypersensitivity reactions

ASJC Scopus subject areas

  • Rheumatology
  • Immunology
  • Immunology and Allergy

Fingerprint Dive into the research topics of 'Correlation between atopy and hypersensitivity reactions during therapy with three different TNF-cL blocking agents in rheumatoid arthritis'. Together they form a unique fingerprint.

Cite this